# SDR CA110426003

- Difficulty date: April 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 11,518 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D499
- Condition: Corroded
- Location: Propeller
- Part time: 1,678 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON VISUAL INSPECTION OF THE INTERNAL HUB SURFACES, CORROSION WAS FOUND BEYOND REPAIRABLE LIMITS AND THE HUB WAS REJECTED.  CORROSION WAS ALSO FOUND ON ALL 4 OUTER BEARINGS.
